Alert archive / Indiana / Beach Hazards Statements in 2015

Beach Hazards Statement 6, NWS Chicago, IL

July 8, 2015Lake County, Porter County, Indiana

NWS Chicago, IL issued this beach hazards statement at Jul 8, 2015, 4:03 AM CDT for Lake County, Porter County, Indiana. It was in force for 3 hr.

The area

The counties it named.

The facts

Issued
Jul 8, 2015, 4:03 AM CDT (09:03 UTC)
Expired
Jul 8, 2015, 7:00 AM CDT
In force
3 hr
Issued by
NWS Chicago, IL

Counties Lake County, IN, Porter County, IN

The radar

The Chicago radar (KLOT), 73 km from the middle of the area, began a volume at 09:05 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Lincoln, IL (KILX), launched 00:00Z, 9.1 hours before the alert went out and 189 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Lincoln, IL at 00:00Z on 2015-07-08Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Lincoln, IL at 00:00Z on 2015-07-08The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -58 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1169 m above ground
0-6 km bulk shear
17 kt
0-1 km storm-relative helicity
-58 m²/s²
0-3 km storm-relative helicity
43 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

420 
WHUS43 KLOT 080903
CFWLOT

LAKESHORE HAZARD MESSAGE
NATIONAL WEATHER SERVICE CHICAGO IL
403 AM CDT WED JUL 8 2015

INZ001-002-081200-
/O.EXP.KLOT.BH.S.0005.000000T0000Z-150708T0900Z/
/O.NEW.KLOT.BH.S.0006.150708T0903Z-150708T1200Z/
LAKE IN-PORTER-
403 AM CDT WED JUL 8 2015

...BEACH HAZARDS STATEMENT IN EFFECT UNTIL 7 AM CDT THIS
MORNING...

THE NATIONAL WEATHER SERVICE IN CHICAGO HAS ISSUED A BEACH
HAZARDS STATEMENT FOR DANGEROUS SWIMMING CONDITIONS...WHICH IS IN
EFFECT UNTIL 7 AM CDT THIS MORNING. 

* HIGH WAVE ACTION AND DANGEROUS SWIMMING CONDITIONS EXPECTED.

* FORECAST WAVE HEIGHTS...3 TO 5 FEET.

* STRONG RIP CURRENTS AND STRUCTURAL CURRENTS EXPECTED.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

LIFE THREATENING WAVES AND CURRENTS ARE EXPECTED AT THE BEACHES.
PEOPLE VISITING THE BEACHES SHOULD STAY OUT OF THE WATER. 

RIP CURRENTS ARE POWERFUL CHANNELS OF WATER FLOWING QUICKLY AWAY
FROM SHORE...WHICH OCCUR MOST OFTEN AT LOW SPOTS OR BREAKS IN
SANDBARS. STRUCTURAL CURRENTS FORM ALONG PIERS WHERE LONGSHORE
CURRENTS AND WAVE ACTION FLOW INTO THE STRUCTURE. RIP CURRENTS
AND STRUCTURAL CURRENTS CAN SWEEP YOU INTO DEEPER WATER. 

EXPOSED BEACHES ARE MORE LIKELY TO EXPERIENCE THE MOST
SIGNIFICANT WAVE AND CURRENT IMPACTS.

IMPACTS AT BEACHES WITH PROTECTIVE BREAKWALLS OR JETTIES WILL BE
SUBJECT TO ORIENTATION OF STRUCTURES AS WELL AS WIND AND WAVE
DIRECTION.

&&

$$

ILZ014-081015-
/O.EXP.KLOT.BH.S.0005.000000T0000Z-150708T0900Z/
COOK-
403 AM CDT WED JUL 8 2015

...BEACH HAZARDS STATEMENT HAS EXPIRED...

WAVES HAVE DECREASED TO 2 TO 4 FT ACROSS THE COOK COUNTY BEACHES
AND WILL CONTINUE TO SUBSIDE.

$$

KMD
1 follow-up statement
343 
WHUS43 KLOT 081145
CFWLOT

LAKESHORE HAZARD MESSAGE
NATIONAL WEATHER SERVICE CHICAGO IL
645 AM CDT WED JUL 8 2015

INZ001-002-081245-
/O.EXP.KLOT.BH.S.0006.000000T0000Z-150708T1200Z/
LAKE IN-PORTER-
645 AM CDT WED JUL 8 2015

...BEACH HAZARDS STATEMENT WILL EXPIRE AT 7 AM CDT THIS MORNING...

WAVES ARE HOLDING AT 2 TO 4 FT THIS MORNING...AND SHOULD CONTINUE
TO DIMINISH TODAY. 

$$

KMD

What forecasters said that day

The local office's own words before this beach hazards statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Chicago, IL wrote its last area forecast discussion before this beach hazards statement went out at Jul 8, 3:50 AM CDT, 13 minutes earlier.

Area forecast discussion, Jul 8, 3:50 AM CDT, 13 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CHICAGO/ROMEOVILLE IL
350 AM CDT WED JUL 8 2015

.SHORT TERM...
330 AM CDT

THROUGH THURSDAY NIGHT...

MAIN FORECAST CONCERNS/CHALLENGES ARE WITH PRECIP TRENDS THIS
MORNING INTO THE AFTERNOON...AS WELL AS EXPECTED HIGHER RAINFALL
RATES LATER THIS EVENING/TONIGHT.

IN THE NEAR TERM...GENERALLY QUIET CONDITIONS IN PLACE THIS
MORNING WITH SURFACE RIDGE SITUATED ACROSS THE REGION. RATHER DRY
AIR IN PLACE IS LIMITING ANY FOG DEVELOPMENT EARLY THIS
MORNING...AS WELL AS ALLOWING FOR A COOL MORNING WITH TEMPS IN THE
LOW 50S AND UPPER 40S BEING REPORTED ACROSS THE CWA. SATELLITE
IMAGERY DEPICTING FAIRLY DENSE MID/HIGH LEVEL CLOUD COVER
STREAMING NORTHEAST...OUT AHEAD OF SHORTWAVE ENERGY OVER THE
CENTRAL PLAINS AND MID MISSISSIPPI VALLEY. DID INCREASE CLOUD
COVER THIS MORNING THROUGH THE AFTERNOON TIME FRAME WITH THESE MID
CLOUDS STEADILY INCREASING...AND THEN WITH THE ARRIVAL OF LOWER
STRATUS. ANOTHER DAY OF WELL BELOW NORMAL TEMPS IS ANTICIPATED AND
WITH THIS INCREASING CLOUD COVER...DID LOWER TEMPS A FEW DEGREES
CWA WIDE. THINK MOST LOCATIONS WILL STRUGGLE TO GET OUT OF THE
60S...WITH THE EXCEPTION FOR AREAS ACROSS NORTH CENTRAL ILLINOIS
WHERE THEY MAY OBSERVE SLIGHTLY LESS CLOUD COVER. INCREASING POPS
WILL BE THE TREND THROUGH THE MORNING AND ESPECIALLY IN THE
AFTERNOON BUT DO THINK THE BULK OF THE PRECIP DURING THE DAY WILL
STAY ALONG/SOUTH OF I80. LIFTING SHORTWAVE WILL HELP BRING PRECIP
CURRENTLY ACROSS NORTHEAST MISSOURI AND WEST CENTRAL ILLINOIS
NORTH/NORTHEAST THIS MORNING. HOWEVER...GUIDANCE IS IN GOOD
AGREEMENT WITH A GOOD AMOUNT OF DRY AIR IN THE LOWER
LEVELS...WHICH FITS IN WITH 00Z SOUNDINGS OUT OF DVN/ILX. THIS
WILL LIKELY COMPLICATE OVERALL COVERAGE AND DURATION OF THIS
PRECIP DURING THE DAY. SO HAVE CHANCE POPS FOR THE SOUTHERN HALF
OF THE CWA BY LATE MORNING AND MIDDAY AS THE ARRIVAL OF THIS
WAVE/FORCING SHOULD SATURATE ENOUGH FOR SOME LIGHT SHOWERS TO
REACH THE GROUND. HAVE REMOVED THUNDER FOR MOST OF TODAY...AS
INSTABILITY WILL REALLY BE LACKING DURING THIS TIME. GOING MORE
TOWARDS MID TO LATE AFTERNOON...CONFIDENCE DOES LOWER AS TO THE
EXTENT OF PRECIP ACROSS THE SOUTHERN CWA AS THIS WAVE DEPARTS TO
THE EAST AND ADDITIONAL FORCING STILL REMAINS TO THE SOUTHWEST. DO
BRING SLIGHT CHANCE TO CHANCE POPS FURTHER NORTH DURING THIS TIME
BUT DO LIMIT ANY LIKELY MENTION TO THE FARTHER SOUTH TIER OF
COUNTIES. POPS MAY NEED TO BE ADJUSTED...AS ITS POSSIBLE FOR
THERE TO BE A LULL IN THE ACTIVITY DURING THIS TIME.

FOCUS THEN TURNS TOWARDS THE ARRIVAL OF STEADIER PRECIP LATER
THIS EVENING AND OVERNIGHT. FIRST...DID PUSH BACK TIMING OF FLASH
FLOOD WATCH TO 21Z AS ANY PRECIP DURING THE DAY WILL LIKELY BE ON
THE LIGHTER SIDE. DEBATED PUSHING BACK TO 00Z BUT WITH SOME
VARIABILITY ON TIMING OF THIS SECOND PUSH OF PRECIP...OPTED TO
COMPROMISE AT THIS TIME. HOWEVER...COULD SEE IT NEEDING TO BE
PUSHED BACK LATER TODAY. SURFACE REFLECTION CURRENTLY OVER THE
CENTRAL/SOUTHERN PLAINS WILL LIFT NORTHEAST TODAY INTO
TONIGHT...RIDING ALONG STRONGER MID LEVEL ENERGY. GUIDANCE IN FAIR
AGREEMENT OF THE TRACK OF THIS LOW...LIFTING NORTHEAST THROUGH
CENTRAL ILLINOIS THIS EVENING AND THEN NORTHEAST TO NORTHERN
INDIANA LATER TONIGHT. THIS ROBUST SYSTEM STILL APPEARS TO BE ON
TRACK AS IT LIFTS NORTHEAST ACROSS THE REGION TONIGHT WITH STRONG
FORCING OWING TO BOTH SYNOPTIC AND MESOSCALE FEATURES IN
PLACE...DEFORMATION/FRONTOGENESIS SLIDING ACROSS THE SOUTHERN HALF
OF THE CWA. WITH THE BETTER FORCING REMAINING IN THIS LOCATION
THIS EVENING/OVERNIGHT...HAVE MAINTAINED HIGHEST POPS IN THIS
LOCATION....I80 SOUTHWARD. HOWEVER...GUIDANCE IS VARYING TO THE
EXTENT OF PRECIP FOR REMAINING AREAS ACROSS NORTHERN ILLINOIS AND
NORTHWEST INDIANA WITH SOME GUIDANCE KEEPING AREAS ALONG AND NORTH
OF A MENDOTA TO CHICAGO LINE DRY. THIS IS LIKELY DUE TO HIGHLY
FOCUSED MESOCALE FORCING/BANDING EXPECTED...WITH A SHARP CUTOFF TO
THE NORTHERN EXTENT OF THIS PRECIP SHIELD A DEFINITELY
POSSIBILITY. DID KEEP CHANCE POPS FOR MOST AREAS THOUGH AND
MAINTAINED SLIGHT CHANCE TO CHANCE THUNDER WORDING WITH THE
STRONGER FORCING LIKELY OFF SETTING LACKING INSTABILITY. HIGH
PWATS AROUND 2 INCHES STILL PROGGED TO LIFT NORTHEAST THROUGH THE
AREA THIS EVENING...AND WITH ALL FACTORS IN PLACE...AM STILL
CONCERNED FOR HEAVY RAINFALL TONIGHT WITH 1.5 TO 2 INCHES STILL
EXPECTED TO FALL OVER ALREADY SATURATED GROUNDS. CURRENT WATCH IN
PLACE GOES THROUGH EARLY THURSDAY MORNING AND DID DEBATE ADDING AN
ADDITIONAL TIER OF COUNTIES TO THE WATCH. WITH LOWER CONFIDENCE TO
THE COVERAGE AS WELL AS A POSSIBLE SHARP CUTOFF TO THIS PRECIP
SHIELD...DECIDED NOT TO AT THIS TIME.

RODRIGUEZ

&&

.LONG TERM...
330 AM CDT

FRIDAY THROUGH TUESDAY...

AFTER DRY CONDITIONS THURSDAY AND THURSDAY NIGHT...ACTIVE PATTERN
WILL BEGIN TO SETTLE IN ON FRIDAY AND FRIDAY NIGHT.
SHOWERS/THUNDERSTORMS WILL LIKELY REMAIN JUST TO THE SOUTHWEST
EARLY FRIDAY AND ALTHOUGH INCREASING CHANCES FOR THUNDERSTORMS
WILL BE OBSERVED ON FRIDAY...MODELS ARE COMING IN DRIER DURING
THIS PERIOD. SO HAVE CONFINED HIGHEST POPS TO THE WEST/SOUTHWEST
AND DURING THE AFTERNOON TIME FRAME. WITH POSSIBLE LESS
PRECIP/CLOUD COVER...DID INCREASE TEMPS TO AROUND 80. SOME
VARIABILITY REMAINING WITH PRECIP CHANCES FRIDAY NIGHT INTO
SATURDAY MORNING...OWING TO PLACEMENT AND EXTENT OF WARM ADVECTION
WING SHOWERS/THUNDERSTORMS DURING THE NIGHT...AND WITH WARM FRONT
PASSAGE. SOME GUIDANCE PUSHES THIS PRECIP AND FRONT NORTHWARD
SATURDAY MORNING WHILE OTHER GUIDANCE KEEPS FRONT THE SITUATED.
WITH THIS IN MIND...LOW CONFIDENCE ON PRECIP CHANCES AND TEMPS ON
SATURDAY. PREVIOUS FACTORS WILL ALSO COME INTO PLAY SATURDAY NIGHT
INTO SUNDAY...BUT WITH PATTERN SETTING UP TO FAVOR MORE MCS TYPE
DEVELOPMENT ACROSS THE REGION AND CWA.

RODRIGUEZ

&&

.AVIATION...

//ORD AND MDW CONCERNS...UPDATED 09Z...

* RA/SHRA LIFTING NORTH ON WEDNESDAY AFTERNOON...WITH FALLING
  VSBY AND CIGS INTO THE EVENING AND MORE SO OVERNIGHT.

* EAST WINDS MAY BE AROUND 10 KT WEDNESDAY AFTERNOON INTO
  WEDNESDAY EVENING.

KMD

//DISCUSSION...UPDATED 06Z...

SHOULD REMAIN FAIRLY QUIET UNTIL AFTER DAYBREAK TODAY. DEWPOINT
DEPRESSIONS ARE DECLINING IN THE LIGHT WIND REGIME...BUT STILL NOT
EXPECTING ALOT OF FOG AS THE HIGH CLOUD CANOPY SPREADS OVERHEAD.

LEAD WAVE OF RAIN IS PUSHING INTO WESTERN ILLINOIS. LATEST SHORT
TERM GUIDANCE TRACKS THIS WAVE STRAIGHT THROUGH NORTHEAST ILLINOIS
THIS MORNING. SATURATION WILL BE A CONCERN AS THE WAVE MOVES
THROUGH WITH TIME HEIGHT INDICATING SOME LOWER LEVEL SATURATION
COMBINED WITH SOME HIGH CLOUDS. CARRIED A VCSH WITH THIS LEAD
WAVE...AND THIS MAY JUST BE SOME SPRINKLES OR SOME VERY LIGHT RAIN
GIVEN THE SATURATION CONCERNS. NEAR TERM GUIDANCE WOULD ALSO HINT
AT GETTING NEAR MVFR CONDITIONS AS EARLY AS 17-18Z. BETTER
SATURATION ARRIVES WITH THE MORE ORGANIZED LOW MOVING UP FROM THE
SOUTHWEST. RAIN WILL SPREAD OVER THE AREA LATE AFTERNOON AND MORE
SO IN THE EVENING WITH A DETERIORATION TO MVFR CIGS AND
VSBY...WITH IFR CONDITIONS LIKELY TO SPREAD NORTHWARD AS WELL AS
RAIN CONTINUES A GOOD PORTION OF THE NIGHT. STILL SOME
UNCERTAINTIES WITH HOW FAR NORTH/WEST THE MAIN PRECIPITATION
SHIELD WILL SPREAD WITH BETTER MOISTURE TRANSPORT FOCUS EAST OF
THE LOW CENTER TRACK BUT THERE IS STILL A DECENT DEFOMRATION AXIS
THAT SETS UP FARTHER NORTH AND WEST. THUNDER CHANCES LOOK
LOW...WITH SLIGHTLY HIGHER CHANCES IN NORTHWEST INDIANA AND POINTS
SOUTH.

EAST WINDS LOOK TO HOLD JUST A SHADE UNDER 10 KT...WITH SOME
INCREASE OVERNIGHT AS THE SURFACE LOW TRACKS NEARBY AND WINDS
SHIFT NORTHEASTERLY.

KMD

//ORD AND MDW CONFIDENCE...UPDATED 09Z...

* HIGH IN OVERALL WIND TRENDS...MEDIUM IN WIND SPEEDS WEDNESDAY
  AFTERNOON AND EVENING.

* MEDIUM IN RAIN ARRIVING LATE WEDNESDAY AFTERNOON...MEDIUM IN
  TIMING AND ASSOCIATED CIG AND VSBY IMPACTS.

KMD

//OUTLOOK FOR ORD/MDW FOR 12Z THURSDAY-12Z TUESDAY...UPDATED 00Z...

THURSDAY...MVFR CIGS PSBL EARLY...OTHERWISE VFR. NORTHEAST WINDS.

FRIDAY...CHANCE SHRA/TSRA AND AND ASSOCIATED VSBY IMPACTS. MAINLY
VFR CIGS.

SATURDAY THROUGH MONDAY...PERIODIC CHANCE FOR SHRA/TSRA AND
ASSOCIATED VSBY IMPACTS. MAINLY VFR CIGS.

RC

&&

.MARINE...
240 AM CDT

STILL A BIT OF A GRADIENT ON THE SOUTHERN TIP OF THE LAKE WHERE
WAVES ARE HOLDING AROUND 5 FT. WINDS CONTINUE TO SLACKEN AND DRIFT
NORTHEASTERLY...SUPPORTING A CONTINUED LOWERING OF WAVES GIVEN THE
LIGHTER WINDS AND LOSS OF FETCH. MEANWHILE...HIGH PRESSURE OVER
LAKE MICHIGAN WILL QUICKLY MOVE EAST TODAY. LOW PRESSURE IN THE
SOUTHERN PLAINS WILL PUSH NORTHEAST TODAY AND SHIFT SOUTH AND EAST
OF LAKE MICHIGAN LATE TONIGHT INTO EARLY THURSDAY. HIGH PRESSURE
REBUILDS OVER THE LAKE THURSDAY THROUGH SATURDAY. A WEAKER LOW
WILL CROSS CENTRAL/SOUTHERN LAKE MICHIGAN SATURDAY NIGHT INTO
EARLY SUNDAY...SETTING UP SSW WINDS SOUTH OF THE LOW AND NORTH-
NORTHEAST WINDS NORTH OF IT.

KMD

&&

.LOT WATCHES/WARNINGS/ADVISORIES...
IL...FLASH FLOOD WATCH...ILZ023-ILZ032-ILZ033-ILZ039...4 PM WEDNESDAY
     TO 7 AM THURSDAY.

     BEACH HAZARDS STATEMENT...ILZ014 UNTIL 4 AM WEDNESDAY.

IN...BEACH HAZARDS STATEMENT...INZ001-INZ002 UNTIL 4 AM WEDNESDAY.

     FLASH FLOOD WATCH...INZ010-INZ011-INZ019...4 PM WEDNESDAY TO 7
     AM THURSDAY.

LM...SMALL CRAFT ADVISORY...NEARSHORE WILMETTE HARBOR TO MICHIGAN CITY IN UNTIL
     4 AM WEDNESDAY.

&&

VISIT US AT HTTP://WEATHER.GOV/CHICAGO (ALL LOWERCASE)

FOLLOW US ON FACEBOOK...TWITTER...AND YOUTUBE AT:
WWW.FACEBOOK.COM/NWSCHICAGO
WWW.TWITTER.COM/NWSCHICAGO
WWW.YOUTUBE.COM/NWSCHICAGO
Hazardous weather outlook, Jul 7, 3:34 PM CDT, 12 hours 29 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE CHICAGO/ROMEOVILLE IL
334 PM CDT TUE JUL 7 2015

ILZ003>006-008-010>014-019>023-032-033-039-INZ001-002-010-011-019-
082045-
WINNEBAGO-BOONE-MCHENRY-LAKE ILLINOIS-OGLE-LEE-DE KALB-KANE-
DUPAGE-COOK-LA SALLE-KENDALL-GRUNDY-WILL-KANKAKEE-LIVINGSTON-
IROQUOIS-FORD-LAKE INDIANA-PORTER-NEWTON-JASPER-BENTON-
334 PM CDT TUE JUL 7 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL ILLINOIS...
NORTHEAST ILLINOIS AND NORTHWEST INDIANA.

.DAY ONE...TONIGHT.

HIGH WAVES WILL LEAD TO HAZARDOUS SWIM CONDITIONS ALONG ILLINOIS
AND INDIANA BEACHES.

MINOR FLOODING WILL CONTINUE ON PORTIONS OF THE ILLINOIS RIVER.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

THERE IS A SLIGHT CHANCE OF THUNDERSTORMS WEDNESDAY AND WEDNESDAY
NIGHT. HEAVY RAIN IS POSSIBLE...MAINLY SOUTH OF THE KANKAKEE RIVER
VALLEY WHERE FLASH FLOODING IS ONCE AGAIN POSSIBLE.

THERE ARE PERIODIC CHANCES FOR THUNDERSTORMS FRIDAY THROUGH
MONDAY.

PORTIONS OF THE ILLINOIS RIVER WILL REMAIN IN FLOOD.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NECESSARY THROUGH TONIGHT.

&&

LMZ740>745-082045-
WINTHROP HARBOR TO WILMETTE HARBOR-
WILMETTE HARBOR TO NORTHERLY ISLAND-
NORTHERLY ISLAND TO CALUMET HARBOR-CALUMET HARBOR TO GARY-
GARY TO BURNS HARBOR-BURNS HARBOR TO MICHIGAN CITY-
334 PM CDT TUE JUL 7 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE ILLINOIS NEARSHORE
WATERS OF LAKE MICHIGAN AND THE INDIANA NEARSHORE WATERS OF LAKE
MICHIGAN.

.DAY ONE...TONIGHT.

STRONG WINDS AND HIGH WAVES WILL LEAD TO HAZARDOUS CONDITIONS FOR
SMALL CRAFT FOR THE ILLINOIS AND INDIANA NEARSHORE.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

THERE IS A SLIGHT CHANCE OF THUNDERSTORMS WEDNESDAY NIGHT...WITH
PERIODIC CHANCES FOR STORMS FRIDAY THROUGH MONDAY.

&&

LMZ080-261-362-364-366-563-565-567-669-671-673-675-777-779-868-
870-872-874-876-878-082045-
LAKE MICHIGAN FROM MICHIGAN CITY IN TO ST. JOSEPH MI 5 NM
OFFSHORE TO MID LAKE-
LAKE MICHIGAN FROM SEUL CHOIX POINT TO ROCK ISLAND PASSAGE 5 NM
OFFSHORE TO MID LAKE-
LAKE MICHIGAN SOUTH OF A LINE FROM SEUL CHOIX POINT TO THE
MACKINAC BRIDGE AND NORTH OF A LINE FROM CHARLEVOIX MI TO SOUTH
FOX ISLAND 5 NM OFFSHORE-
LAKE MICHIGAN FROM CHARLEVOIX TO POINT BETSIE MI 5 NM OFFSHORE TO
MID LAKE-
LAKE MICHIGAN FROM POINT BETSIE TO MANISTEE MI 5 NM OFFSHORE TO
MID LAKE-
LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI-
LAKE MICHIGAN FROM STURGEON BAY TO TWO RIVERS WI 5 NM OFFSHORE TO
MID LAKE-
LAKE MICHIGAN FROM TWO RIVERS TO SHEBOYGAN WI 5 NM OFFSHORE TO
MID LAKE-
LAKE MICHIGAN FROM SHEBOYGAN TO PORT WASHINGTON WI 5 NM OFFSHORE
TO MID LAKE-
LAKE MICHIGAN FROM PORT WASHINGTON TO NORTH POINT LIGHT WI 5 NM
OFFSHORE TO MID LAKE-
LAKE MICHIGAN FROM NORTH POINT LIGHT TO WIND POINT WI 5 NM
OFFSHORE TO MID LAKE-
LAKE MICHIGAN FROM WIND POINT WI TO WINTHROP HARBOR IL 5 NM
OFFSHORE TO MID LAKE-
LAKE MICHIGAN FROM WINTHROP HARBOR TO WILMETTE HARBOR IL 5 NM
OFFSHORE TO MID LAKE-
LAKE MICHIGAN FROM WILMETTE HARBOR IL TO MICHIGAN CITY IN 5 NM
OFFSHORE TO MID LAKE-
LAKE MICHIGAN FROM PENTWATER TO MANISTEE MI 5 NM OFFSHORE TO MID
LAKE-
LAKE MICHIGAN FROM WHITEHALL TO PENTWATER MI 5 NM OFFSHORE TO MID
LAKE-
LAKE MICHIGAN FROM GRAND HAVEN TO WHITEHALL MI 5 NM OFFSHORE TO
MID LAKE-
LAKE MICHIGAN FROM HOLLAND TO GRAND HAVEN MI 5 NM OFFSHORE TO MID
LAKE-
LAKE MICHIGAN FROM SOUTH HAVEN TO HOLLAND MI 5 NM OFFSHORE TO MID
LAKE-
LAKE MICHIGAN FROM ST. JOSEPH TO SOUTH HAVEN MI 5 NM OFFSHORE TO
MID LAKE-
334 PM CDT TUE JUL 7 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE OPEN WATERS OF LAKE
MICHIGAN.

.DAY ONE...TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

THERE IS A SLIGHT CHANCE OF THUNDERSTORMS WEDNESDAY NIGHT MAINLY
FOR THE SOUTH HALF...WITH PERIODIC CHANCES FOR STORMS FRIDAY
THROUGH MONDAY ACROSS THE ENTIRE LAKE.

&&

BMD

VISIT US AT HTTP://WEATHER.GOV/CHICAGO (ALL LOWERCASE)

FOLLOW US ON FACEBOOK...TWITTER...AND YOUTUBE AT:
WWW.FACEBOOK.COM/NWSCHICAGO
WWW.TWITTER.COM/NWSCHICAGO
WWW.YOUTUBE.COM/NWSCHICAGO

The office that day

Everything else NWS Chicago, IL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 8, 3:09 PM CDTRiver Flood WatchLOTJasper4 days
Jul 8, 3:09 PM CDTRiver Flood WatchLOTNewton6 days

Nearby

Beach Hazards Statements in Indiana, 2015Every beach hazards statement in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.